# SDR USAASA03057

- Difficulty date: May 31, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N745UW
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3380730100
- Condition: Loose
- Location: Lt Engine Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUTE SFO-PIT, ON TAKEOFF, A LOUD AIR NOISE FROM LEFT SIDE OF AIRCRAFT WAS HEARD, FOLLOWED BY FIVE COMPRESSOR STALLS.  NO IRREGULAR ENGINE INDICATIONS WERE NOTED.  CREW FOLLOWED THE QUICK REFERENCE HANDBOOK PROCEDURES.  BOTH ENGINES REMAINED IN OPERATION THROUGH OUT THE FLIGHT.  FLIGHT RETURNED TO SFO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND SEVERAL MID-ACOUSTICAL PANELS DAMAGED, BLOCKING BYPASS DUCT AIRFLOW, DURING WALK AROUND INSPECTION.  ALSO, FOUND SEVERAL OUTLET GUIDE VANE DOUBLERS DAMAGED.  REPLACED FOUR MID-ACOUSTICAL PANELS, POSITIONS 0100, 0300, 0500, AND 1100.  ALSO, REPLACED OUTLET GUIDE VANE DOUBLERS IN POSITIONS 1200 AND 0200.  ENGINE OPERATIONALLY CHECKS OK.  (M)
